MAUDE Adverse Event Report: CLEARSTREAM TECHNOLOGIES LTD SLEEK 3.0MM X 40MM L=150CM; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

CLEARSTREAM TECHNOLOGIES LTD SLEEK 3.0MM X 40MM L=150CM; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number 4253004X
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/17/2020
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, the shaft of a 3mm x 40mm x 150cm sleek percutaneous transluminal angioplasty (pta) balloon catheter separated while inside the patient.The separated segment was removed with a snare.There was no reported patient injury.The intended procedure/target lesion was the artery of below the knee.The access site location was the femoral artery.The lesion was severely calcified and tortuous.The device was not used for a chronic total occlusion (total occlusion >3 months).The device was not resterilized.There were no anomalies noted when removed from the package.There were no anomalies noted during prep.The product looked normal when removed from its packaging.The device was prepped normally (i.E.Maintain negative pressure).There was no difficulty removing the product from the hoop, the protective balloon cover, or the stylet or any of the sterile packaging components.There were no kinks nor other damages noted prior to inserting the product into the patient.An inflation device was used.The same indeflator was used successfully with other devices.The device did not have to pass through a previously placed stent.The balloon was inflated 3 times.The product was not removed intact (in one piece) from the patient as it was broken around the sheath.There were no other anomalies noted when the device was removed from the patient.The device was removed, and the procedure was finished.The device will be returned for evaluation.Pursuant to the fda code of federal regulations, cordis is an importer of this sleek percutaneous transluminal angioplasty (pta) balloon catheter, a distributed product made by clearstream technologies ltd.Therefore, cordis is required to report all complaints of deaths and serious injuries to the fda associated with this product.Please note that due to system limitations, the type of reportable event was selected.

Brand Name
SLEEK 3.0MM X 40MM L=150CM
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
CLEARSTREAM TECHNOLOGIES LTD
enniscorthy
co. wexford
EI 
MDR Report Key11313791
Report Number1016427-2021-04761
Device Sequence Number16322524
Product Code LIT
UDI-Device Identifier00801741132414
UDI-Public00801741132414
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K072947
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/11/2021
Report Date (Section F) 01/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2023
Device Model Number4253004X
Device Catalogue Number4253004X
Device Lot NumberCMEU0684
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/01/2021
Was the Report Sent to FDA? No
Distributor Facility Aware Date01/12/2021
Event Location Hospital
Date Report to Manufacturer01/12/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/12/2021
Initial Report FDA Received Date02/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;